advertisement
Question
Posted by: ck | 2006/10/28

want to stop periods again

Hi, I was on the Depo Provera for about four years, & I never had my periods anymore. Now my clinic substitued the depo with a new injection called Petogen. All of a sudden I start having irregular periods again, & then sometimes heavy, & it would last longer than 7 days. The clinic sister gave me some pills which stopped the periods, but after one week it started again. Could this be due to the new injection I take? What can I do to stop my periods completely again? I got used to not having them, & it suited me fine, please help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Petogen and Depo provera are the same thing so the change should not cause your heavy periods. I would suggest that you have a gynae check-up.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement